CureZone   Log On   Join
Probiotics CAUSING constipation
 
powertool4 Views: 91,502
Published: 11 years ago
 

Probiotics CAUSING constipation


Okay there are herx reactions to be expected and its hard to judge when a probiotic is causing large amounts of gas (light, like hydrogen) whether it's because it's "die off" (but die off gas would smell wouldn't it?) or if its because the organisms are not strong enough and the bad bacteria are overwhelming it..?

but what does it mean when probiotics cause constipation? I dont get this, and no one has a theory behind this. My bloating was in bad shape and so i took natren's healthy trinity for 2 months, and got better. (not 100% but still). but after 2 months i found out i started getting constipated and realize it was the natrens.


tried theralac, and theralac seemed to constipate me almost immediately and even gave me heartburn and it has a really high lactobacteria count so i am guessing it's blocking up my small intestine and producing lactic acid and its coming up my throat.

customprobiotics - caused constipation when i increase the dose to adult dose.
pretty much every probiotic causes constipation. and it seems there are a few people out there that this happens to. I've been off of probiotics and im having a BM everyday but my bloating (prob from SIBO) is not resolved.

is it that i'm not taking enough...? or too much..? ive gotten both answers from 2 different companies. too many of lacto or of bifido?
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.547 sec, (1)